MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO V-PRO; V-PRO MAX STERILIZER
Model Number V-PRO MAX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Steris has made multiple attempts to obtain additional information regarding the two employees subject of the reported event; however, the user facility has not responded.A steris service technician arrived onsite following the reported event to inspect the v-pro max sterilizer and found the unit to be operating properly.No issues were noted with the function or operation of the unit and the sterilizer was returned to service.The v-pro max sterilizer operator manual states, "danger - chemical injury hazard: any visible liquids in the chamber or on the load must be treated as concentrated hydrogen peroxide.Observe all hydrogen peroxide handling precautions.When handling hydrogen peroxide, wear appropriate personal protective equipment." the operator manual further states, "ansi/aami st58, 2013, recommends using chemical-resistant gloves when using the sterilization unit." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that two employees obtained burns while removing vaprox hc sterilant cups from their v-pro max sterilizer.It is unknown if medical treatment was sought or administered.

Brand Name
AMSCO V-PRO
Common Device Name
V-PRO MAX STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22740298
Report Number3005899764-2025-00066
Device Sequence Number13087871
Product Code MLR
UDI-Device Identifier00724995206987
UDI-Public(01)00724995206987(11)200127
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K190103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV-PRO MAX
Device Catalogue NumberVP30002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by ManufacturerNot provided
07/11/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date11/06/2025
01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown